I threw up, unintentionally, every morning. It's been this way since the start of the summer. Now, my salivary glands are swollen, and I have to take anti-biotics in the morning and at night to lessen it. With these horse pills, I have to eat something. But whatever I eat in the morning always comes back up, so they only work occasionally at night. Recently, since I've started these pills, I've been constipated and lost interest in food. I don't feel hungry, my stomach and chest hurts so much I can't concentrate on school or work. It's gotten to the point where I start to fear any food, because I can't take the pain anymore of staying up all night throwing up and waking up from two hours of sleep to go to school feeling sick as a dog. I've lost a lot of weight and color in by face has left completely. My mom argues "we're poor" and "The flu's going around" over and over. She won't take me in. She's convinced I'm pregnant.
Eat = Hurts and comes back up
Don't eat = Stomach and Chest hurt all day
I'm 16, Female, not sexually active. Normally I have a healthy and regular diet.
It sounds like you should be seen. Your mom should take you seriously. Just get a complete physical. I am so sorry you are feeling so bad. You shouldn't be living like this. You are way too young. Some of it could be stress. But I hope you can get this figured out. Good luck sweetie!
Why the vomiting? Did you start out trying to throw up? Were you trying to lose weight? Bulimic? What has happened is that it is now a habit that your body has gotten used to. Get up, throw up. Perhaps changing the routine of how you take the pills would help. Can you try talking them say, a couple of hours before you are ready to get up with some toast or bread? Then try to sleep or rest in bed and see if you can keep it down?
All the pain and such sounds like side effects of the meds. If you don't have the sheet that came with it from the pharmacy, eithre ask the pharmacist about side effects of the drug-they know the meds better than anyone, or call back to your doctor and tell the nurse that you are having trouble with the meds, tell her all the symptoms and ask her what should be done. She can check with the doc and get back to you. IT may say a trip in if your Mom is that concerned about money....